Clinical Insight on Warfarin Induced Diffuse Alveolar Haemorrhage: A Case Report

G. Harine, S. Jeevitha, S. Suresh
{"title":"Clinical Insight on Warfarin Induced Diffuse Alveolar Haemorrhage: A Case Report","authors":"G. Harine, S. Jeevitha, S. Suresh","doi":"10.9734/ijmpcr/2023/v16i3333","DOIUrl":null,"url":null,"abstract":"Background: Diffuse alveolar haemorrhage (DAH) is a serious condition which requires a medical emergency. A contributing factor to DAH is anticoagulant treatment. Warfarin has been used as prophylaxis and treatment of venous thrombosis, thromboembolic complications from atrial fibrillation or cardiac valve replacement. Warfarin-induced diffuse alveolar haemorrhage is a serious medical condition. Initially, the diagnosis of DAH and for other pulmonary conditions clinical presentation and chest X-ray were enough to suggest the diagnosis. \nCase Report: In this report a 72-year-old female patient with a history of Coronary Artery Disease (CAD), Hypertension, and surgical procedure of Aortic Valve Replacement (AVR) and Percutaneous Transluminal Coronary Angioplasty (PTCA). She was on warfarin therapy for 5 years and was admitted to the hospital for severe cough, haemoptysis and dyspnoea. DAH was suspected clinically and confirmed by Computed Tomography (CT) chest and bronchoscopy. The patient required treatment with non-invasive ventilation and fresh frozen plasma and other supportive care. Early diagnosis and treatment are highlighted in our case and an anticoagulation reversal is required. Therefore, it is important to carefully monitor patients receiving warfarin therapy for the main symptoms of such an incident and to start treatment as soon as possible in order to reduce mortality.","PeriodicalId":90548,"journal":{"name":"International journal of medical and pharmaceutical case reports","volume":" ","pages":""},"PeriodicalIF":0.0000,"publicationDate":"2023-04-29","publicationTypes":"Journal Article","fieldsOfStudy":null,"isOpenAccess":false,"openAccessPdf":"","citationCount":"0","resultStr":null,"platform":"Semanticscholar","paperid":null,"PeriodicalName":"International journal of medical and pharmaceutical case reports","FirstCategoryId":"1085","ListUrlMain":"https://doi.org/10.9734/ijmpcr/2023/v16i3333","RegionNum":0,"RegionCategory":null,"ArticlePicture":[],"TitleCN":null,"AbstractTextCN":null,"PMCID":null,"EPubDate":"","PubModel":"","JCR":"","JCRName":"","Score":null,"Total":0}
引用次数: 0

Abstract

Background: Diffuse alveolar haemorrhage (DAH) is a serious condition which requires a medical emergency. A contributing factor to DAH is anticoagulant treatment. Warfarin has been used as prophylaxis and treatment of venous thrombosis, thromboembolic complications from atrial fibrillation or cardiac valve replacement. Warfarin-induced diffuse alveolar haemorrhage is a serious medical condition. Initially, the diagnosis of DAH and for other pulmonary conditions clinical presentation and chest X-ray were enough to suggest the diagnosis. Case Report: In this report a 72-year-old female patient with a history of Coronary Artery Disease (CAD), Hypertension, and surgical procedure of Aortic Valve Replacement (AVR) and Percutaneous Transluminal Coronary Angioplasty (PTCA). She was on warfarin therapy for 5 years and was admitted to the hospital for severe cough, haemoptysis and dyspnoea. DAH was suspected clinically and confirmed by Computed Tomography (CT) chest and bronchoscopy. The patient required treatment with non-invasive ventilation and fresh frozen plasma and other supportive care. Early diagnosis and treatment are highlighted in our case and an anticoagulation reversal is required. Therefore, it is important to carefully monitor patients receiving warfarin therapy for the main symptoms of such an incident and to start treatment as soon as possible in order to reduce mortality.
华法林引起弥漫性肺泡出血的临床观察(附1例报告)
背景:弥漫性肺泡出血(DAH)是一种严重的情况,需要紧急医疗。DAH的一个促成因素是抗凝治疗。华法林已被用于预防和治疗静脉血栓形成、心房颤动或心脏瓣膜置换引起的血栓栓塞并发症。华法林引起的弥漫性肺泡出血是一种严重的疾病。最初,DAH的诊断和其他肺部疾病的临床表现以及胸部X光片足以提示诊断。病例报告:在本报告中,一名72岁的女性患者有冠状动脉疾病(CAD)、高血压病史,并有主动脉瓣置换术(AVR)和经皮腔内冠状动脉成形术(PTCA)的外科手术史。她接受了5年的华法林治疗,并因严重咳嗽、咯血和呼吸困难入院。DAH在临床上被怀疑,并通过胸部计算机断层扫描(CT)和支气管镜检查得到证实。患者需要无创通气、新鲜冷冻血浆和其他支持性护理进行治疗。我们的病例强调早期诊断和治疗,需要抗凝逆转。因此,重要的是仔细监测接受华法林治疗的患者此类事件的主要症状,并尽快开始治疗,以降低死亡率。
本文章由计算机程序翻译,如有差异,请以英文原文为准。
求助全文
约1分钟内获得全文 求助全文
来源期刊
自引率
0.00%
发文量
0
×
引用
GB/T 7714-2015
复制
MLA
复制
APA
复制
导出至
BibTeX EndNote RefMan NoteFirst NoteExpress
×
提示
您的信息不完整,为了账户安全,请先补充。
现在去补充
×
提示
您因"违规操作"
具体请查看互助需知
我知道了
×
提示
确定
请完成安全验证×
copy
已复制链接
快去分享给好友吧!
我知道了
右上角分享
点击右上角分享
0
联系我们:info@booksci.cn Book学术提供免费学术资源搜索服务,方便国内外学者检索中英文文献。致力于提供最便捷和优质的服务体验。 Copyright © 2023 布克学术 All rights reserved.
京ICP备2023020795号-1
ghs 京公网安备 11010802042870号
Book学术文献互助
Book学术文献互助群
群 号:604180095
Book学术官方微信
小红书